# SDR DALA2025042203116

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N920DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63533
- Aircraft time: 19,131 hours, 7,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7209280) DURING SERVICE CHECK FOUND AISLE EMERGENCY LIGHTS 11DEF-17DEF INOP. R/R M1676 POWER SUPPLY PER B737 AMM 33-51. OPS CHECK GOOD.
